Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An analysis of a cell-vertex finite volume method for a parabolic convection-diffusion problem
HTML articles powered by AMS MathViewer

by Wen Guo and Martin Stynes PDF
Math. Comp. 66 (1997), 105-124 Request permission

Abstract:

We examine a cell-vertex finite volume method which is applied to a model parabolic convection-diffusion problem. By using techniques from finite element analysis, local errors away from all layers are obtained in a seminorm that is related to, but weaker than, the $L^2$ norm.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 65M60, 65M12, 76M25
  • Retrieve articles in all journals with MSC (1991): 65M60, 65M12, 76M25
Additional Information
  • Wen Guo
  • Affiliation: Department of Mathematics, University College, Cork, Ireland
  • Martin Stynes
  • Affiliation: Department of Mathematics, University College, Cork, Ireland
  • Email: stynes@ucc.ie
  • Received by editor(s): August 23, 1993
  • Received by editor(s) in revised form: February 22, 1995, and January 26, 1996
  • © Copyright 1997 American Mathematical Society
  • Journal: Math. Comp. 66 (1997), 105-124
  • MSC (1991): Primary 65M60, 65M12; Secondary 76M25
  • DOI: https://doi.org/10.1090/S0025-5718-97-00795-3
  • MathSciNet review: 1372006